# SDR DALA2022011800341

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 82,093 hours, 24,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6818 EMERGENCY EXIT LIGHT LENSE FELL OFF AT LOCATION 604. CORRECTIVE ACTION: RE SECURED LIGHT LENSE . OPS NORMAL . (8379362)
